×

zbMATH — the first resource for mathematics

On abstract monomorphisms of \(k\)-forms of \(\text{PGL}(2)\). (English) Zbl 0406.20035

MSC:
20G15 Linear algebraic groups over arbitrary fields
20G40 Linear algebraic groups over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albert, A.A, Structure of algebras, () · Zbl 0029.01003
[2] Artin, E, Algébre géométrique, (1962), Gauthier-Villars Paris · Zbl 0103.25004
[3] Baer, R, The group of motions of a two-dimensional elliptic geometry, Comp. math., 9, 241-288, (1951) · Zbl 0045.10001
[4] Borel, A; Springer, T.A, Rationality properties of algebraic groups, II, Tohoku math. J., 20, 443-497, (1968) · Zbl 0211.53302
[5] Borel, A; Tits, J, Groupes réductifs, Publ. math. IHES, 27, 55-151, (1965) · Zbl 0145.17402
[6] Borel, A; Tits, J, Homomorphismes “abstraits” des groupes algébriques simples, Ann. of math., 97, 499-571, (1973) · Zbl 0272.14013
[7] Borel, A; Tits, J, Éléments unipotents et sous-groupes paraboliques de groupes réductifs, I, Invent. math., 12, 95-104, (1971) · Zbl 0238.20055
[8] Dieudonné, J, La géometrie des groupes classiques, (1955), Springer-Verlag Berlin · Zbl 0067.26104
[9] Jacobson, N, ()
[10] O’Meara, O.T, Lectures on linear groups, (1974), Amer. Math. Society Providence, R.I., · Zbl 0292.20001
[11] Schmidt, A, Über die bewegungsgruppe der ebenen elliptischen geometrie, J. reine angew. math., 186, 230-240, (1949) · Zbl 0035.09503
[12] Steinberg, R, Regular elements of semi-simple algebraic groups, Publ. math. IHES, 25, 49-80, (1965)
[13] Tits, J, Classification of algebraic semi-simple groups, (), 33-62
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.